Kiaz A. Usmani, Mohammad Isa, "Numerical methods for approximating eigenvalues of boundary value problems", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 109419, 9 pages, 1986. https://doi.org/10.1155/S0161171286000716
Numerical methods for approximating eigenvalues of boundary value problems
This paper describes some new finite difference methods for the approximation of eigenvalues of a two point boundary value problem associated with a fourth order linear differential equation of the type . The smallest positive eigenvalue of some typical eigensystems is computed to demonstrate the practical usefulness of the numerical techniques developed.
Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.